# SDR DALA2017031002053

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER GATE HAS CORROSION COMMON TO LEVELING COMPOUND.  REMOVED AND REPLACED THE GATE IAW AMM 52-11.
